# SDR 17GR201706200001

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N487AV
- Make and model: Cessna 560XL
- Aircraft serial: 5606076
- Aircraft time: 1,832 hours, 1,194 cycles
- Engine: Pwa PW545A
- Engine time: 1,832 hours, 1,194 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Limit Switch
- Part number: 53ND783041
- Condition: Failed
- Location: Thrust Reverser
- Part time: 1,832 hours, 1,194 cycles
- Component: Thrust Reversor
- Component part number: 64ND780027
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODES GENERATED IN DCU DOWNLOADS FOR LT THRUST REVERSOR. FOUND INBOARD STOW LIMIT SWITCH WITH 7K OHM READING.
